# SDR FDEA201111184968

- Difficulty date: November 18, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 68,119 hours, 30,534 cycles
- Engine: Ge CF66D
- Engine time: 4,247 hours, 1,881 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E

## Discrepancy

AT ROTATION NR 1 ENG COMPRESSOR STALLED.  HEARD A LOUD BANG WITH YAW AND TEMP AT 1097 DEGREES.  N2 INDICATION HAD AN X WITH NO INFORMATION SHOWING.  REMOVED AND REPLACED THE ENGINE.
